Translator Disclaimer
2019 Strictly Singular Operators on Banach Lattices
Francisco L. Hernández, Evgeny M. Semenov
Real Anal. Exchange 44(1): 37-48 (2019). DOI: 10.14321/realanalexch.44.1.0037

Abstract

We survey several properties of the class of strictly singular operators defined on Banach lattices of measurable functions and rearrangement invariant function spaces. The related classes of disjointly strictly singular operators and super strictly singular operators are also discussed. In particular we present interpolation properties of strictly singular operators between \(L_p-L_q\) spaces.

Citation

Download Citation

Francisco L. Hernández. Evgeny M. Semenov. "Strictly Singular Operators on Banach Lattices." Real Anal. Exchange 44 (1) 37 - 48, 2019. https://doi.org/10.14321/realanalexch.44.1.0037

Information

Published: 2019
First available in Project Euclid: 27 June 2019

zbMATH: 07088961
MathSciNet: MR3951332
Digital Object Identifier: 10.14321/realanalexch.44.1.0037

Subjects:
Primary: 46B42, 47B60

Rights: Copyright © 2019 Michigan State University Press

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.44 • No. 1 • 2019
Back to Top